MAUDE Adverse Event Report: MEDCAD ACCUPLAN; TITANIUM SURICAL GUIDE

MEDCAD ACCUPLAN; TITANIUM SURICAL GUIDE
Model Number MC-KT011, MC-KT021
Medical Device Problem Codes Patient-Device Incompatibility (2682); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Surgeon performed an additional surgery without using the guides, next day of intial surgery.
 
Event or Problem Description
Guides did not fit during the surgical procedure, revision surgery required.

Brand Name
ACCUPLAN
Common Device Name
TITANIUM SURICAL GUIDE
Manufacturer (Section D)
MEDCAD
501 s 2nd ave.
suite a-1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 technology dr.
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave.
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key24519487
Report Number3009196021-2026-00004
Device Sequence Number21263474
Product Code DZJ
UDI-Device Identifier00810007631240
UDI-Public(01)00810007631240(10)252547BRO
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-KT011, MC-KT021
Device Catalogue NumberMC-KT011, MC-KT021
Device Lot Number252547BRO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale